Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 329592, 11 pages
http://dx.doi.org/10.1155/2013/329592
Research Article

Stability Analysis of a Harvested Prey-Predator Model with Stage Structure and Maturation Delay

1Institute of Systems Science, Northeastern University, Shenyang, Liaoning 110819, China
2State Key Laboratory of Integrated Automation of Process Industry, Northeastern University, Shenyang, Liaoning 110819, China
3Department of Applied Mathematics, Hong Kong Polytechnic University, Hong Kong

Received 7 February 2013; Accepted 11 April 2013

Academic Editor: Ligang Wu

Copyright © 2013 Chao Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Kot, Elements of Mathematical Ecology, Cambridge University Press, Cambridge, UK, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  2. W. G. Aiello and H. I. Freedman, “A time-delay model of single-species growth with stage structure,” Mathematical Biosciences, vol. 101, no. 2, pp. 139–153, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. W. G. Aiello, H. I. Freedman, and J. Wu, “Analysis of a model representing stage-structured population growth with state-dependent time delay,” SIAM Journal on Applied Mathematics, vol. 52, no. 3, pp. 855–869, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, vol. 191, Academic Press, San Diego, Calif, USA, 1993. View at MathSciNet
  5. J. K. Hale and S. Lunel, Introduction to Functional Differentail Equations, Springer, New York, NY, USA, 1993.
  6. O. Arino, E. Sanchez, and A. Fathallah, “State-dependent delay differential equations in population dynamics: modeling and analysis,” in Fields Institute Communications, vol. 29, pp. 19–36, American Mathematical Society, Providence, RI, USA, 2001. View at Google Scholar
  7. J. Al-Omari and S. A. Gourley, “Monotone travelling fronts in an age-structured reaction-diffusion model of a single species,” Journal of Mathematical Biology, vol. 45, no. 4, pp. 294–312, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. Xu, M. A. J. Chaplain, and F. A. Davidson, “Persistence and stability of a stage-structured predator-prey model with time delays,” Applied Mathematics and Computation, vol. 150, no. 1, pp. 259–277, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Cui and X. Song, “Permanence of predator-prey system with stage structure,” Discrete and Continuous Dynamical Systems B, vol. 4, no. 3, pp. 547–554, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. A. Gourley and Y. Kuang, “A stage structured predator-prey model and its dependence on maturation delay and death rate,” Journal of Mathematical Biology, vol. 49, no. 2, pp. 188–200, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Bandyopadhyay and S. Banerjee, “A stage-structured prey-predator model with discrete time delay,” Applied Mathematics and Computation, vol. 182, no. 2, pp. 1385–1398, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. X.-P. Yan and W.-T. Li, “Hopf bifurcation and global periodic solutions in a delayed predator-prey system,” Applied Mathematics and Computation, vol. 177, no. 1, pp. 427–445, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. X. Song and H. Guo, “Global stability of a stage-structured predator-prey system,” International Journal of Biomathematics, vol. 1, no. 3, pp. 313–326, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. H. Zhang, P. Georgescu, and L. Chen, “An impulsive predator-prey system with Beddington-DeAngelis functional response and time delay,” International Journal of Biomathematics, vol. 1, no. 1, pp. 1–17, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. R. Xu and Z. Ma, “Stability and Hopf bifurcation in a predator-prey model with stage structure for the predator,” Nonlinear Analysis. Real World Applications, vol. 9, no. 4, pp. 1444–1460, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. R. Xu and Z. Ma, “Stability and Hopf bifurcation in a ratio-dependent predator-prey system with stage structure,” Chaos, Solitons & Fractals, vol. 38, no. 3, pp. 669–684, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. Gao, L. Chen, and Z. Teng, “Hopf bifurcation and global stability for a delayed predator-prey system with stage structure for predator,” Applied Mathematics and Computation, vol. 202, no. 2, pp. 721–729, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. X.-P. Yan and C.-H. Zhang, “Hopf bifurcation in a delayed Lokta-Volterra predator-prey system,” Nonlinear Analysis. Real World Applications, vol. 9, no. 1, pp. 114–127, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  19. R. Shi and L. Chen, “The study of a ratio-dependent predator-prey model with stage structure in the prey,” Nonlinear Dynamics, vol. 58, no. 1-2, pp. 443–451, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Z.-P. Ma, H.-F. Huo, and C.-Y. Liu, “Stability and Hopf bifurcation analysis on a predator-prey model with discrete and distributed delays,” Nonlinear Analysis. Real World Applications, vol. 10, no. 2, pp. 1160–1172, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J. Liu and T. Zhang, “Hopf bifurcation and stability analysis for a stage-structured system,” International Journal of Biomathematics, vol. 3, no. 1, pp. 21–41, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  22. R. Xu, “Global dynamics of a predator-prey model with time delay and stage structure for the prey,” Nonlinear Analysis. Real World Applications, vol. 12, no. 4, pp. 2151–2162, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. M. Agarwal and S. Devi, “A stage-structured predator-prey model with density-dependent maturation delay,” International Journal of Biomathematics, vol. 4, no. 3, pp. 289–312, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. H.-F. Huo, X. Wang, and C. Castillo-Chavez, “Dynamics of a stage-structured Leslie-Gower predator-prey model,” Mathematical Problems in Engineering, vol. 2011, Article ID 149341, 22 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. L. Zha, J.-A. Cui, and X. Zhou, “Ratio-dependent predator-prey model with stage structure and time delay,” International Journal of Biomathematics, vol. 5, no. 4, Article ID 1250014, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  26. Z. Li, M. Han, and F. Chen, “Global stability of a stage-structured predator-prey model with modified Leslie-Gower and Holling-type II schemes,” International Journal of Biomathematics, vol. 5, no. 6, Article ID 1250057, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  27. K. Gapalsamy, Stability and Oscillations in Delay Equations of Population Dynamics, Kluwer Academic, London, UK, 1992.
  28. X. Zhang, L. Chen, and A. U. Neumann, “The stage-structured predator-prey model and optimal harvesting policy,” Mathematical Biosciences, vol. 168, no. 2, pp. 201–210, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. X. Song and L. Chen, “Optimal harvesting and stability for a two-species competitive system with stage structure,” Mathematical Biosciences, vol. 170, no. 2, pp. 173–186, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  30. T. K. Kar, “Selective harvesting in a prey-predator fishery with time delay,” Mathematical and Computer Modelling, vol. 38, no. 3-4, pp. 449–458, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. T. K. Kar and U. K. Pahari, “Modelling and analysis of a prey-predator system with stage-structure and harvesting,” Nonlinear Analysis. Real World Applications, vol. 8, no. 2, pp. 601–609, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. T. K. Kar and K. Chakraborty, “Effort dynamic in a prey-predator model with harvesting,” International Journal of Information & Systems Sciences, vol. 6, no. 3, pp. 318–332, 2010. View at Google Scholar · View at MathSciNet
  33. T. K. Kar and A. Ghorai, “Dynamic behaviour of a delayed predator-prey model with harvesting,” Applied Mathematics and Computation, vol. 217, no. 22, pp. 9085–9104, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. R. Gambell, W. N. Bonner, and D. W. H. Walton, Birds and Mammals-Antarctic Whales, in Antarctica, Pergamon, New York, NY, USA, 1985.
  35. J. M. Jeschke, “Density-dependent effects of prey defenses and predator offenses,” Journal of Theoretical Biology, vol. 242, no. 4, pp. 900–907, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  36. H. Li and Y. Takeuchi, “Dynamics of the density dependent predator-prey system with Beddington-DeAngelis functional response,” Journal of Mathematical Analysis and Applications, vol. 374, no. 2, pp. 644–654, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. B. D. Hassard, N. D. Kazarinoff, and Y. H. Wan, Theory and Applications of Hopf Bifurcation, vol. 41, Cambridge University Press, Cambridge, UK, 1981. View at Zentralblatt MATH · View at MathSciNet